Alert archive / Florida / River Flood Warnings in 2016

River Flood Warning 1, NWS Miami, FL

January 28, 2016Glades County, Florida

NWS Miami, FL issued this river flood warning at Jan 28, 2016, 2:28 PM EST for Glades County, Florida. It took effect at Jan 29, 2016, 1:00 PM EST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jan 28, 2016, 2:28 PM EST (19:28 UTC)
In effect from
Jan 29, 2016, 1:00 PM EST
Expired
Feb 2, 2016, 10:48 AM EST
In force
4 days
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
Minor

County Glades County, FL

The radar

The Tampa radar (KTBW), 138 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fisheating Creek at Palmdale (PLMF1). The gauge peaked at 7.69 ft at Jan 30, 2016, 11:00 PM EST.

actionminormoderatemajor46801/2801/2901/3001/3102/0102/0202/03
Action stage
5 ft
Minor stage
7 ft
Moderate stage
8 ft
Major stage
9 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02256500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

007 
WGUS42 KMFL 281928
FLWMFL
Flood Warning 
National Weather Service Miami FL 
228 PM EST THU JAN 28 2016


...The National Weather Service in Miami, FL has issued a Flood Warning for the
following rivers...

Fisheating Creek

Fisheating Creek is forecast to rise to flood stage by Friday afternoon and
crest around 7.4 feet by Saturday afternoon. The creek will then slowly subside
late this weekend but remain in flood stage.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through areas where water covers the road.

Stay tuned to NOAA Weather Radio for additional information and updates.

&&

FLC043-290828-
/O.NEW.KMFL.FL.W.0001.160129T1800Z-000000T0000Z/
/PLMF1.1.ER.160129T1800Z.160130T1800Z.000000T0000Z.NO/
228 PM EST THU JAN 28 2016

The National Weather Service in WFO Miami, FL has issued a 

* Flood Warning for 
  The Fisheating Creek near Palmdale
* From Friday afternoon until further notice
* At 02PM Thursday the stage was...6.2 feet
* Minor flooding is forecast
* Flood stage is 7.0 feet
* Forecast to rise above flood stage by tomorrow early afternoon and continue to
  rise to near 7.4 feet by Saturday evening.
This crest compares to a previous crest of 7.4 feet on Sep 23 1962.

&& 
                               Fld  Observed         Forecast 7AM     
Location                       Stg  STG  DAY TIME    Fri    Sat    Sun

Lake Okeechobee/Fisheating Creek
  Palmdale                       7  6.2  Thu 02 PM   6.7    7.2    7.4


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$
10 follow-up statements
500 
WGUS82 KMFL 290234
FLSMFL
FLOOD WARNING 
NATIONAL WEATHER SERVICE MIAMI FL 
934 PM EST THU JAN 28 2016



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY 
 
AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES

HEAVY RAINFALL FROM THE PAST FEW DAYS WILL CAUSE THE CREEK TO RISE
ABOVE FLOOD STAGE FRIDAY AFTERNOON AND CREST THIS WEEKEND AT
AROUND 7.5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY 
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.

DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.

&&

FLC043-291434-
/O.CON.KMFL.FL.W.0001.160129T1800Z-000000T0000Z/
/PLMF1.1.ER.160129T1800Z.160131T0000Z.000000T0000Z.NO/
934 PM EST THU JAN 28 2016

THE FLOOD WARNING CONTINUES FOR 
 THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 09PM THURSDAY THE STAGE WAS...6.4 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO
  RISE TO NEAR 7.5 FEET BY SATURDAY EVENING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.

&& 
                               FLD  OBSERVED         FORECAST 7AM     
LOCATION                       STG  STG  DAY TIME    FRI    SAT    SUN

LAKE OKEECHOBEE/FISHEATING CREEK
  PALMDALE                       7  6.4  THU 09 PM   7.3    7.5    7.4


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$
360 
WGUS82 KMFL 292056
FLSMFL
FLOOD WARNING 
NATIONAL WEATHER SERVICE MIAMI FL 
356 PM EST FRI JAN 29 2016



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY 
 
 AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES

FISHEATING CREEK IS AT 6.9 FEET THIS AFTERNOON AND IS FORECAST TO GO INTO FLOOD
STAGE THIS EVENING. THE CREEK WILL CONTINUE TO RISE AND WILL CREST AT 7.5 FEET
SATURDAY EVENING THROUGH SUNDAY EVENING. THE CREEK WILL THEN SLOWLY FALL...BUT
REMAIN IN FLOOD STAGE THROUGH EARLY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY 
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.



DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.

&&

FLC043-300856-
/O.CON.KMFL.FL.W.0001.000000T0000Z-000000T0000Z/
/PLMF1.1.ER.160129T2207Z.160131T0000Z.000000T0000Z.NO/
356 PM EST FRI JAN 29 2016

THE FLOOD WARNING CONTINUES FOR 
 THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 03PM FRIDAY THE STAGE WAS...6.9 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
  TO NEAR 7.5 FEET BY SUNDAY MORNING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.

&& 
                               FLD  OBSERVED         FORECAST 7AM     
LOCATION                       STG  STG  DAY TIME    SAT    SUN    MON

LAKE OKEECHOBEE/FISHEATING CREEK
  PALMDALE                       7  6.9  FRI 03 PM   7.2    7.5    7.4


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$
548 
WGUS82 KMFL 300139
FLSMFL
FLOOD WARNING 
NATIONAL WEATHER SERVICE MIAMI FL 
839 PM EST FRI JAN 29 2016

...THE FLOOD WARNING CONTINUES FOR FISHEATING CREEK NEAR PALMDALE... 
 
 AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES

FISHEATING CREEK IS AT 7.1 FEET THIS EVENING...ABOVE THE 7.0 FOOT FLOOD
STAGE. THE CREEK WILL CONTINUE TO RISE AND IS FORECAST TO CREST AT AROUND
7.5 FEET SATURDAY THROUGH SUNDAY. THE CREEK IS THEN FORECAST A SLOW FALL...BUT
REMAIN IN FLOOD STAGE THROUGH EARLY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY 
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.

DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.

&&

FLC043-301339-
/O.CON.KMFL.FL.W.0001.000000T0000Z-000000T0000Z/
/PLMF1.1.ER.160129T2315Z.160131T0600Z.000000T0000Z.NO/
839 PM EST FRI JAN 29 2016

THE FLOOD WARNING CONTINUES FOR 
 THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 08PM FRIDAY THE STAGE WAS...7.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET BY EARLY SUNDAY MORNING THEN 
  BEGIN FALLING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.

&& 
                               FLD  OBSERVED         FORECAST 7AM     
LOCATION                       STG  STG  DAY TIME    SAT    SUN    MON

LAKE OKEECHOBEE/FISHEATING CREEK
  PALMDALE                       7  7.1  FRI 08 PM   7.5    7.4    7.2


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$
568 
WGUS82 KMFL 302032
FLSMFL
FLOOD WARNING 
NATIONAL WEATHER SERVICE MIAMI FL 
332 PM EST SAT JAN 30 2016



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY 
 
 AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES

FISHEATING CREEK IS AT 7.5 FEET LATE THIS MORNING...ABOVE THE 7.0 FOOT FLOOD
STAGE. THE CREEK WILL CONTINUE TO RISE AND IS FORECAST TO CREST AT AROUND
7.9 FEET ON SUNDAY. THIS STAGE IS CLOSE TO THE MODERATE FLOOD STAGE WHICH IS 
8.0 FEET FOR FISHEATING CREEK. THE CREEK IS THEN FORECAST A SLOW FALL...BUT
REMAIN IN FLOOD STAGE THROUGH LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY 
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.



DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.

&&

FLC043-310832-
/O.CON.KMFL.FL.W.0001.000000T0000Z-000000T0000Z/
/PLMF1.1.ER.160129T2315Z.160131T1200Z.000000T0000Z.NO/
332 PM EST SAT JAN 30 2016

THE FLOOD WARNING CONTINUES FOR 
 THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 03PM SATURDAY THE STAGE WAS...7.6 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.9 FEET BY TOMORROW MORNING THEN BEGIN
  FALLING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.9 FEET ON AUG 29, 1949.

&& 
                               FLD  OBSERVED         FORECAST 7AM     
LOCATION                       STG  STG  DAY TIME    SUN    MON    TUE

LAKE OKEECHOBEE/FISHEATING CREEK
  PALMDALE                       7  7.6  SAT 03 PM   7.9    7.8    7.5


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$
547 
WGUS82 KMFL 310138
FLSMFL
FLOOD WARNING 
NATIONAL WEATHER SERVICE MIAMI FL 
838 PM EST SAT JAN 30 2016



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY 
 
  AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES

FISHEATING CREEK IS AT 7.7 FEET THIS EVENING...ABOVE THE 7.0 FOOT FLOOD
STAGE. THE CREEK WILL CONTINUE TO RISE AND IS FORECAST TO CREST AT AROUND
7.8 FEET ON SUNDAY. THIS STAGE IS CLOSE TO THE MODERATE FLOOD STAGE WHICH IS 
8.0 FEET FOR FISHEATING CREEK. THE CREEK IS THEN FORECAST A SLOW FALL...BUT
REMAIN IN FLOOD STAGE THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY 
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.



DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.

&&

FLC043-311338-
/O.CON.KMFL.FL.W.0001.000000T0000Z-000000T0000Z/
/PLMF1.1.ER.160129T2315Z.160131T1200Z.000000T0000Z.NO/
838 PM EST SAT JAN 30 2016

THE FLOOD WARNING CONTINUES FOR 
 THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 08PM SATURDAY THE STAGE WAS...7.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.7 FEET BY AFTER MIDNIGHT TOMORROW 
  THEN BEGIN FALLING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.

&& 
                               FLD  OBSERVED         FORECAST 7AM     
LOCATION                       STG  STG  DAY TIME    SUN    MON    TUE

LAKE OKEECHOBEE/FISHEATING CREEK
  PALMDALE                       7  7.7  SAT 08 PM   7.8    7.4    7.2


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$
621 
WGUS82 KMFL 311510
FLSMFL
FLOOD WARNING 
NATIONAL WEATHER SERVICE MIAMI FL 
1010 AM EST SUN JAN 31 2016

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY 
EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.

DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.

&&

FLC043-010310-
/O.EXT.KMFL.FL.W.0001.000000T0000Z-160204T0600Z/
/PLMF1.1.ER.160129T2315Z.160131T0700Z.160204T0000Z.NO/
1010 AM EST SUN JAN 31 2016

THE FLOOD WARNING CONTINUES FOR 
 THE FISHEATING CREEK NEAR PALMDALE
* UNTIL LATE WEDNESDAY NIGHT
* AT 09AM SUNDAY THE STAGE WAS...7.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* AT 7.0 FEET...THE ACCESS ROAD TO THE CAMPGROUND AND BATH HOUSE ARE FLOODED
* AT 8.0 FEET...THE CAMPGROUND IS COMPLETELY FLOODED AND WATER BEGINS TO ENTER THE CAMPGROUND
  MAIN OFFICE AND STORE. 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.

&& 
                               FLD  OBSERVED         FORECAST 7AM     
LOCATION                       STG  STG  DAY TIME    MON    TUE    WED

LAKE OKEECHOBEE/FISHEATING CREEK
  PALMDALE                       7  7.7  SUN 09 AM   7.6    7.3    7.1


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$
731 
WGUS82 KMFL 010131
FLSMFL
FLOOD WARNING 
NATIONAL WEATHER SERVICE MIAMI FL 
831 PM EST SUN JAN 31 2016



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY 
 
Fisheating Creek was at 7.5 feet this evening. The creek is forecast to 
slowly fall through this week...but remain above flood stage through
early Wednesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY 
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.

DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.

&&

FLC043-011331-
/O.EXT.KMFL.FL.W.0001.000000T0000Z-160203T1800Z/
/PLMF1.1.ER.160129T2315Z.160131T0700Z.160203T1200Z.NO/
831 PM EST SUN JAN 31 2016

THE FLOOD WARNING CONTINUES FOR 
 THE FISHEATING CREEK NEAR PALMDALE
* UNTIL WEDNESDAY AFTERNOON
* AT 08PM SUNDAY THE STAGE WAS...7.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.

&& 
                               FLD  OBSERVED         FORECAST 7AM     
LOCATION                       STG  STG  DAY TIME    MON    TUE    WED

LAKE OKEECHOBEE/FISHEATING CREEK
  PALMDALE                       7  7.5  SUN 08 PM   7.2    7.0    6.8


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$
636 
WGUS82 KMFL 011747
FLSMFL
FLOOD WARNING 
NATIONAL WEATHER SERVICE MIAMI FL 
1247 PM EST MON FEB 1 2016

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY 
EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.

DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.

&&

FLC043-020547-
/O.CON.KMFL.FL.W.0001.000000T0000Z-160203T1800Z/
/PLMF1.1.ER.160129T2315Z.160131T0700Z.160203T1200Z.NO/
1247 PM EST MON FEB 1 2016

THE FLOOD WARNING CONTINUES FOR 
 THE FISHEATING CREEK NEAR PALMDALE
* UNTIL WEDNESDAY AFTERNOON
* AT 12PM MONDAY THE STAGE WAS...7.2 FEET
* FLOOD STAGE IS 7.0 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* AT 7.0 FEET...THE ACCESS ROAD TO THE CAMPGROUND AND BATH HOUSE ARE FLOODED
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.

&& 
                               FLD  OBSERVED         FORECAST 7AM     
LOCATION                       STG  STG  DAY TIME    TUE    WED    THU

LAKE OKEECHOBEE/FISHEATING CREEK
  PALMDALE                       7  7.2  MON 12 PM   7.2    7.0    6.8


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$
266 
WGUS82 KMFL 020155
FLSMFL
FLOOD WARNING 
NATIONAL WEATHER SERVICE MIAMI FL 
855 PM EST MON FEB 1 2016

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY 
 
Fisheating Creek is still above flood stage, but is forecast to fall below
flood stage late Tuesday night or early Wednesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY 
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.

DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.

&&

FLC043-021355-
/O.EXT.KMFL.FL.W.0001.000000T0000Z-160203T0000Z/
/PLMF1.1.ER.160129T2315Z.160131T0700Z.160202T1800Z.NO/
855 PM EST MON FEB 1 2016

THE FLOOD WARNING CONTINUES FOR 
 THE FISHEATING CREEK NEAR PALMDALE
* UNTIL TUESDAY EVENING
* AT 08PM MONDAY THE STAGE WAS...7.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.

&& 
                               FLD  OBSERVED         FORECAST 7AM     
LOCATION                       STG  STG  DAY TIME    TUE    WED    THU

LAKE OKEECHOBEE/FISHEATING CREEK
  PALMDALE                       7  7.1  MON 08 PM   7.0    6.7    6.4


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$
208 
WGUS82 KMFL 021548
FLSMFL
FLOOD WARNING 
NATIONAL WEATHER SERVICE MIAMI FL 
1048 AM EST TUE FEB 2 2016



...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
 
AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES

HOWEVER THE RIVER IS FORECASTED TO REMAIN BANKFUL FOR
THE NEXT FEW DAYS...WHICH CAN KEEP WATER HIGH IN
ADJACENT SWAMPS NEAR THE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY 
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.



DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.

&&

FLC043-021618-
/O.CAN.KMFL.FL.W.0001.000000T0000Z-160203T0000Z/
/PLMF1.1.ER.160129T2315Z.160131T0700Z.160202T0745Z.NO/
1048 AM EST TUE FEB 2 2016

FORECAST INFORMATION FOR
  FISHEATING CREEK NEAR PALMDALE
* AT 10AM TUESDAY THE STAGE WAS...6.9 FEET
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 7.0 FEET
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.

&& 
                               FLD  OBSERVED         FORECAST 7AM     
LOCATION                       STG  STG  DAY TIME    WED    THU    FRI

LAKE OKEECHOBEE/FISHEATING CREEK
  PALMDALE                       7  6.9  TUE 10 AM   6.8    6.6    6.5


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this river flood warning went out at Jan 28, 12:47 PM EST, 1 hour 41 minutes earlier.

Area forecast discussion, Jan 28, 12:47 PM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1247 PM EST THU JAN 28 2016

.AVIATION...WIDESPREAD LIGHT RAIN ACROSS THE REGION CURRENTLY
WITH INTERMITTENT MVFR CIGS AND VSBYS IN THE MODERATE SHOWERS.
BAND OF HEAVIER RAIN HAS SET UP ACROSS TMB-MIA-OPF WITH A FEW
OCCASIONALLY TRACKING INTO FLL. THIS BAND LOOKS TO GRADUALLY SHIFT
EAST AND OFFSHORE AFTER 20Z, BUT TEMPO LIFR CIGS/VSBYS ARE LIKELY
IN HEAVY SHOWERS.

SECONDARY BAND OF STRONGER SHOWERS AND STORMS EXPECTED TO ENTER S
FL AFTER 20-21Z WITH COLD FRONT AND PUSH OFFSHORE 03-04Z. MAY SEE
SOME GUSTS TO 40KTS WHEN THIS COMES THROUGH. BEHIND FRONT, GUSTY
NW WINDS EASING LATE TONIGHT WITH SKIES CLEARING TOWARDS DAYBREAK.
SOME MVFR CIGS MAY LINGER OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 1118 AM EST THU JAN 28 2016/

UPDATE...BROAD AREA OF LOW PRESSURE OVER THE SOUTHEAST GULF THIS
MORNING, DEEPENING AHEAD OF THE TROUGH SWINGING THROUGH THE
WEST/CENTRAL GULF AND WITH THE 150KT MOVING THROUGH THE REGION.

MORNING SOUNDING SHOWS A COOLER AND LESS UNSTABLE SOUNDING THAN
YESTERDAY, ESPECIALLY IN THE LOWER LEVELS, LIKELY DUE TO THE
ONGOING RAIN. THE LACK OF INSTABILITY HAS SO FAR PREVENTED MANY
ROBUST UPDRAFTS FROM DEVELOPING, AS EVIDENCED BY THE RELATIVE LACK
OF LIGHTNING. THIS HAS MEANT THAT MOST CONVECTION HAS NOT BEEN
ABLE TO TAKE ADVANTAGE OF THE MODEST 0-1KM HELICITIES AROUND
150-200 M2/S2 ACROSS THE REGION.

THE DEEPER CONVECTIVE BAND THAT DEVELOPED THIS MORNING IS NOW
PUSHING OFF THE EAST COAST. THERE LOOKS TO BE A RELATIVE LULL IN
ACTIVITY THROUGH EARLY AFTERNOON WITH PATCHY LIGHT TO MODERATE
RAIN. THE NEXT CONCERN BEHIND THIS LINE WILL BE INTO THE
AFTERNOON HOURS AS MESOSCALE MODELS SHOW A BAND OF SHOWERS AND
STORMS DEVELOPING ALONG/JUST AHEAD OF THE COLD FRONT. VIS SAT
ALREADY SHOWS SOME CONVECTION DEVELOPING, THOUGH ITS STILL OUT OF
RANGE OF RADAR. THE WIND PROFILE IS EXPECTED TO BECOME MORE
UNIDIRECTIONAL WITH TIME, BUT LOW LEVEL WINDS REMAIN AROUND
35-45KTS, SO THE CONCERN MAY BE FOR MORE GUSTY STRAIGHT LINE
WINDS. AS WITH THIS MORNING HOWEVER, THE LIMITING FACTOR WILL BE
IF WE CAN GET THE INSTABILITY TO TAKE ADVANTAGE OF THESE WINDS. AT
THE MOMENT, THIS IS STILL VERY MUCH IN QUESTION.

AS THE EARLIER DISCUSSION STATED, THE HEAVY RAINFALL/THREAT CAN
NOT BE LOST IN ALL OF THIS WITH AN ADDITIONAL 1-3" POSSIBLE IN
SPOTS. WHILE MIAMI-DADE IS NOT CURRENTLY IN THE WATCH, THE BAND
CURRENTLY OVER THE COUNTY WILL HAVE TO BE MONITORED AS IT IS
BECOMING MORE WEST-EAST ORIENTED WITH TIME. THIS MAY SET UP A
TRAINING SITUATION ACROSS THE COUNTY INTO EARLY AFTERNOON.
HOWEVER, MIAMI-DADE HAS RECEIVED THE LEAST AMOUNT OF RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  58  72  48  74 /  70  10   0   0
FORT LAUDERDALE  57  72  52  73 /  60  10   0   0
MIAMI            61  72  52  74 /  60  10   0   0
NAPLES           56  68  46  72 /  50  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR FLZ067-068-071-072-
     168-172.

     FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR FLZ063-066-069-070.

AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST SATURDAY FOR AMZ630-650-651-
     670-671.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM EST SATURDAY FOR GMZ656-657-676.

&&
Hazardous weather outlook, Jan 28, 1:08 PM EST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
108 PM EST THU JAN 28 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
290200-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
108 PM EST THU JAN 28 2016

...STRONG THUNDERSTORMS/HEAVY RAINFALL POSSIBLE THROUGH THIS EVE...
...FLOOD WATCH FOR MUCH OF THE FORECAST AREA...
...SMALL CRAFT ADVISORIES IN EFFECT LATER TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH
SOUTH FLORIDA LATE THIS AFTERNOON AND EVENING AS THE COLD FRONT
APPROACHES. DAMAGING WIND GUSTS MAY OCCUR ALONG THIS LINE AND AN
ISOLATED TORNADO CANNOT BE RULED OUT.

TORNADOES: ISOLATED TORNADOES ARE POSSIBLE ACROSS THE REGION WITH
STRONGER SHOWERS AND STORMS THROUGH THIS EVENING.

WIND: A LINE OF STORMS IS EXPECTED TO MOVE THROUGH SOUTH FLORIDA
LATE THIS AFTERNOON AND EVENING. STRONGER STORMS IN THIS LINE MAY
PRODUCE DAMAGING WIND GUSTS TO 60 MPH. A SMALL CRAFT ADVISORY IS
IN EFFECT FOR THE GULF AND ATLANTIC WATERS WITH SUSTAINED WINDS
NEAR 25 MPH.

WATERSPOUTS: ISOLATED WATERSPOUTS ARE POSSIBLE ACROSS ALL THE
SOUTH FLORIDA WATERS.

FLOODING: A FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF THE AREA.
PERIODS OF MODERATE TO HEAVY RAINFALL WILL CONTINUE INTO THIS
AFTERNOON, WITH A SECONDARY LINE OF STRONG THUNDERSTORMS WITH
LOCALLY HEAVIER RAINFALL POSSIBLE LATE THIS AFTERNOON. FLOOD
PRONE AREAS AND ROADWAYS MORE SUSCEPTIBLE TO HIGH WATER TODAY.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
ATLANTIC AND GULF BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH FRIDAY AND
HAZARDOUS SEAS ARE EXPECTED.

APPARENT TEMPERATURES MAY FALL BELOW 45F ACROSS PARTS OF THE
INTERIOR AND WEST COAST SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TODAY.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jan 28, 8:49 AM EST, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
849 AM EST THU JAN 28 2016

FLZ071>073-281430-
INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-
849 AM EST THU JAN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
FOR SOUTH CENTRAL BROWARD AND NORTH CENTRAL MIAMI-DADE COUNTIES UNTIL
930 AM EST...

* AT 847 AM EST...DOPPLER RADAR WAS TRACKING A STRONG STORM WITH
  ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD 9 MILES SOUTHWEST
  OF INTERSECTION KROME AND U.S. 27...OR 14 MILES SOUTHWEST OF
  MIRAMAR...MOVING NORTHEAST AT 20 MPH.

THIS STRONG STORM WILL BE NEAR...
  INTERSECTION KROME AND U.S. 27 AROUND 920 AM EST.
  PEMBROKE PINES AROUND 930 AM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. STAY INFORMED AND ALERT IN CASE
WARNINGS BECOME NECESSARY.

&&

LAT...LON 2583 8060 2592 8065 2609 8041 2587 8040
TIME...MOT...LOC 1347Z 236DEG 16KT 2589 8057

PS
Special weather statement, Jan 28, 9:17 AM EST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
917 AM EST THU JAN 28 2016

FLZ071-072-281500-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
917 AM EST THU JAN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
FOR CENTRAL BROWARD COUNTY UNTIL 1000 AM EST...

* AT 917 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG STORMS
  WITH ROTATION...CAPABLE OF PRODUCING FUNNEL CLOUDS ALONG A LINE
  EXTENDING FROM NEAR WESTON TO NEAR INTERSECTION KROME AND U.S.
  27...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE PINES...MIRAMAR...CORAL SPRINGS...DAVIE...PLANTATION...
  SUNRISE...TAMARAC...WESTON...COOPER CITY...SAWGRASS MILLS MALL...
  SUNSHINE ACRES...INTERSECTION I-75 AND GRIFFIN ROAD...ROYAL PALM
  RANCHES...PINE ISLAND RIDGE AND MARKHAM PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. STAY ALERT IN CASE WARNINGS
BECOME NECESSARY.

&&

LAT...LON 2597 8031 2596 8049 2606 8052 2626 8028
      2599 8028
TIME...MOT...LOC 1417Z 217DEG 22KT 2606 8045 2599 8043

PS
Local storm report, Jan 28, 12:00 PM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1200 PM EST THU JAN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     TORNADO          1 SW OCEAN RIDGE        26.52N  80.06W
01/28/2016                   PALM BEACH         FL   FIRE DEPT/RESCUE

            REPORTS FROM MULTIPLE SOURCES OF TREE AND POWER LINE
            DAMAGE FROM DELRAY BEACH TO BOYNTON BEACH AND OCEAN
            RIDGE. LIKELY CAUSED BY TORNADO WHICH MOVED N-NE FROM
            ATLANTIC AVENUE AND HOMEWOOD BLVD TO ALONG SOUTH FEDERAL
            HIGHWAY IN BOYNTON BEACH. A SURVEY TEAM WILL LIKELY NOT
            BE SENT TO AREA AS MEDIA AND LOCAL OFFICIALS ARE
            PROVIDING SPECIFIC DAMAGE AND LOCATION INFORMATION.
            BASED ON CURRENT REPORTS... DAMAGE WOULD BE CONSISTENT
            WITH AN EF-0. UPDATES WILL BE PROVIDED AS MORE
            INFORMATION IS GATHERED.

&&

EVENT NUMBER MFL1600133

MOLLEDA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 7:24 PM ESTSpecial Marine WarningMFL66 min
Jan 28, 3:53 AM ESTFlood WatchMFLBroward, Collier, Glades, Hendry, Palm Beach17 hr
Jan 28, 4:02 AM ESTSpecial Marine WarningMFL43 min
Jan 28, 4:05 AM ESTSmall Craft AdvisoryMFL33 hr
Jan 28, 4:33 AM ESTSpecial Marine WarningMFL42 min
Jan 28, 4:51 AM ESTSpecial Marine WarningMFL24 min
Jan 28, 5:14 AM ESTSpecial Marine WarningMFL61 min
Jan 28, 5:17 AM ESTSpecial Marine WarningMFL58 min
Jan 28, 5:32 AM ESTSpecial Weather StatementMFLMonroe43 min
Jan 28, 6:09 AM ESTSpecial Marine WarningMFL51 min
Jan 28, 8:49 AM ESTSpecial Weather StatementMFLBroward41 min
Jan 28, 9:17 AM ESTSpecial Weather StatementMFLBroward43 min
Jan 28, 10:35 AM ESTTornado WarningMFLPalm Beach13 min
Jan 28, 10:44 AM ESTSpecial Marine WarningMFL91 min
Jan 28, 10:52 AM ESTSpecial Marine WarningMFL38 min
Jan 28, 11:10 AM ESTSpecial Marine WarningMFL35 min
Jan 28, 12:16 PM ESTSpecial Marine WarningMFL29 min
Jan 28, 12:47 PM ESTSpecial Marine WarningMFL88 min
Jan 28, 4:35 PM ESTSpecial Marine WarningMFL55 min
Jan 28, 5:26 PM ESTSpecial Marine WarningMFL64 min
Jan 28, 6:04 PM ESTSpecial Weather StatementMFLCollier41 min

Nearby

River Flood Warnings in Florida, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.